# SDR SWAA2021081797591

- Difficulty date: June 30, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP AT BS767+4 HAS CORROSION AROUND NUT PLATE HOLES RBL10 TO LBL10 WL156 / RECEIVED NEW ACB FLOOR SPLICE STRAP BS767+4 ON PO# 796202. NEW SPLICE STRAP TO BE INSTALLED ON CUST CARD# JPANEL-141-CLOSE
